# SDR DALA1202573118

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM +Y765 AT FR16 AND FR20 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-73-00  L=1.75 W=1.70 D=.047IN.  FOUND TO BE OUT OF LIMITS IAW A319  SRM 53-11-15 FIG 102.  REMOVED FLOOR SUPPORT +Y765 IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT +Y765.  LOCATED AND DRILLED NEW PART IAW A319 SRM 51-44-11.  TRANSFERRED ALL BRACKETS FROM OLD FLOOR SUPPORT TO NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  INSTALLED FLOOR SUPPORT +765 IAW A319 SRM 51-42-11.  APPLIED PAINT TO FASTENERS IAW A319 SRM 51-75-12.  RETAIN FOR RECORDS.
